A member asked:

My dr gave me lisinipril and atenonol to take together is this safe or will ot make blood pressure to low?

2 doctors weighed in across 2 answers
Dr. Dan Fisher answered

Specializes in Internal Medicine

In general - goal for treated BP should be around 130/80. Oftentimes takes more than one medication and if BP is > 160/90 it is likely you will require two agents right out of the gate. Lisinopril and atenolol are a fine combination. If it makes BP too low you will find that you are lightheaded when standing quickly. BP of 90/60 and symptoms should prompt review of your medications.

Answered Sep 28, 2016

5.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Dan Fisher answered

Specializes in Internal Medicine

Generally, too low is when BP is <90/60 and you have symptoms. The body has a lot of mechanisms for keeping BP up and although anything is possible it seems unlikely that you would be given a combo of two meds without having significant hypertension - maybe 150+. Measure your BP and see if it is too low.

Answered Jun 10, 2014

5.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...